# SDR CALA9800129

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000679
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND, THE AFT ENTRY EMERGENCY EXIT LIGHT BATTERY PACK INOPERATIVE.  THE BATTERY PACK WAS REMOVED AND REPLACED.
